MathSciNet Relay Station
MathSciNet bibliographic data
MR1914553 14E07 (14J45)
Pukhlikov, A. V. Birational automorphisms of Fano hypersurfaces with singularities. (Russian) Uspekhi Mat. Nauk 57 (2002), no. 1(342), 163--164; translation in Russian Math. Surveys 57 (2002), no. 1, 157–158
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement